# SDR ASOA2013040403296

- Difficulty date: March 12, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY RT DOOR POST CORRODED AT WL 72.50 AT RBL9.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-001-A01, 51-42-06-001-001-, 51-42-13-001-001.  RECEIVED AND COMPLIED WITH REO 690-53-11-487 REPAIR STEPS 1 & 2 & 3 REO 690-53-11-487.
